Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Dirichlet problem for linear differential equations


Author: J. L. Ericksen
Journal: Proc. Amer. Math. Soc. 8 (1957), 521-522
MSC: Primary 35.0X
MathSciNet review: 0087001
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. E. Browder, Strongly elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 15–51. MR 0067306
  • [2] C. B. Morrey Jr., Second-order elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 101–159. MR 0068091
  • [3] J. L. Ericksen and R. A. Toupin, Implications of Hadamard’s conditions for elastic stability with respect to uniqueness theorems, Canad. J. Math. 8 (1956), 432–436. MR 0081073
  • [4] A. V. Biçadze, On the uniqueness of solutions of the Dirichlet problem for elliptic partial differential equations, Uspekhi Matematičeskih Nauk (N.S.) vol. 3 (1948) pp. 211-212.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087001-5
Article copyright: © Copyright 1957 American Mathematical Society